# SDR SIMA20250421003

- Difficulty date: April 21, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 26,342 hours, 22,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061901013
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE HAS DENT AT FR99/100 STR 2R/3R (MAJOR REPAIR) CUTOUT DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND REPAIR DOUBLER IAW ERS-EJ-53MR-5185 R1
